I am online and happy to help you with your question today.
How long were you treated with avalox? What condition was it used for?
Do you have any medical problems or take any other medications?
Why do you feel that your current issues are related to your past history of using avalox?
I am enquiring on behalf of a family member so may not have all the answers. Avalox was perscribed for the treatment of Tick Bite Fever about 5/6 years ago. The symptoms I have described started about two/ two and half years ago and as mentioned a lot of investigative tests were since undertaken by different specialists. Only recently a doctor has indicated that it is his opinion that the symptoms have been caused by Avalox .The information I have since found seems to correlate with the problem.
6 years out from the use of avalox I believe that it is going to be very difficult, if not impossible, to say that your family members current issues are due to the avalox.
Are you looking for a legal recourse in this matter?
That was not what I had in mind.....relief from the pain would be fantastic!. Anyway, what legal recourse is there?
Probably no legal recourse at all....sorry about that.
As far as relief from the pain, at this point that would be accomplished by treating the underlying problem at hand, irrespective of what has caused it.
From what you have posted it seems like your friend would be best treated at a large University Hospital where many specialists are available.
. At an institution like that you could be evaluated and treated by a team of sub-specialists who are at the cutting edge of their respective fields. The best thing about these large teaching hospitals is that consultations are available with Professors and leaders in their field by just walking a few steps down the hall.
Thanks and cheers
I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. And please let me know if the rating system gives you any troubles. Thanks in advance, Dr. Rick